Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The sixth symposium in applied mathematics


Authors: J. W. Green and D. H. Lehmer
Journal: Bull. Amer. Math. Soc. 59 (1953), 513-514
DOI: https://doi.org/10.1090/S0002-9904-1953-09754-3
Errata, Volume 59: Bull. Amer. Math. Soc., Volume 60, Number 6 (1954), 589--589
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1953-09754-3